MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CONNECTED OR HUB BASE SYSTEM; laparoscope, general & plastic surgery

Stryker Endoscopy-San Jose PKG CONNECTED OR HUB BASE SYSTEM; laparoscope, general & plastic surgery
Catalog Number 0240200200
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hub froze and getting a "processing" message on the touch panel after a power outage in or 6.The customer was attempting to begin an emergent laparoscopic surgery.The customer could not change the video routing to any of the stryker monitors.There was image loss for 15 minutes.A mobile video tower was rolled into the room to complete procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
laparoscope, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25258193
Report Number0002936485-2026-00325
Device Sequence Number5418394
Product Code GCJ
UDI-Device Identifier07613327601695
UDI-Public(01)07613327601695
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown